Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a nonlinear congruential
pseudorandom number generator


Authors: Takashi Kato, Li-Ming Wu and Niro Yanagihara
Journal: Math. Comp. 65 (1996), 227-233
MSC (1991): Primary 65C10; Secondary 11K45
MathSciNet review: 1325868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonlinear congruential pseudorandom number generator with modulus $M = 2^w$ is proposed, which may be viewed to comprise both linear as well as inversive congruential generators. The condition for it to generate sequences of maximal period length is obtained. It is akin to the inversive one and bears a remarkable resemblance to the latter.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65C10, 11K45

Retrieve articles in all journals with MSC (1991): 65C10, 11K45


Additional Information

Takashi Kato
Affiliation: address Department of Mathematics, Faculty of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba City, 263 JAPAN
Email: yanaba@math.s.chiba-u.ac.jp

Li-Ming Wu
Affiliation: address Department of Mathematics, Faculty of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba City, 263 JAPAN

Niro Yanagihara
Affiliation: address Department of Mathematics, Faculty of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba City, 263 JAPAN

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00694-1
PII: S 0025-5718(96)00694-1
Keywords: Pseudorandom number, maximal period length, nonlinear congruential generator, power of two modulus
Received by editor(s): October 7, 1994
Received by editor(s) in revised form: February 12, 1995
Article copyright: © Copyright 1996 American Mathematical Society